Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have metallic taste and burning sensation in oesophagus and stomach. What do you suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I have a metallic taste on my tongue and lips. I see no change in the appearance of either. I also feel a very mild burning sensation that feels like it is coming from my esophagus and stomach. Food tastes normal to me.
Posted Wed, 27 Nov 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 15 minutes later
Brief Answer: Please see the details Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). Metallic taste in mouth may be due to many reason especially drug induced. However if there is no recent change in medication then in you it may be due to GERD (gastroeophageal reflux disease) or due to some mineral or vitamin deficiency. So take a proton pump inhibitor like rabeprazole and a prokinetic agent like domperidone and take some multivitamin supplement for relief. Take less fatty diet and avoid lying on bed at least for 2 hours after a meal. I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor